# SDR 96ZZZX4935

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5931C
- Make and model: Beech C35BEECH
- Aircraft serial: D3292
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 36E141C
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER RECEIVED FROM OVERHAUL REPAIR STATION.  INSTALLED AND MADE ONE START AND UNIT FAILED.  STARTER SPINS, BUT WILL NOT ENGAGE.  REMOVED, RETURNED TO REPAIR STATION FOR REWORK.  RECOMMEND THAT REPAIR STATION CHECK OUT QUALITY OF REPAIRS/OVERHAUL.
